آمار

تعداد نشریات4
تعداد شماره‌ها157
تعداد مقالات2,496
تعداد مشاهده مقاله1,159,968
تعداد دریافت فایل اصل مقاله902,468
Peyghani, E., Tayebiii, A.. (1388). On Infinitesimal Conformal Transformations of the Tangent Bundles with the Generalized Metric. نشریه مهندسی عمران امیرکبیر, 41(2), 65-69. doi: 10.22060/miscj.2009.242
E. Peyghani; A. Tayebiii. "On Infinitesimal Conformal Transformations of the Tangent Bundles with the Generalized Metric". نشریه مهندسی عمران امیرکبیر, 41, 2, 1388, 65-69. doi: 10.22060/miscj.2009.242
Peyghani, E., Tayebiii, A.. (1388). 'On Infinitesimal Conformal Transformations of the Tangent Bundles with the Generalized Metric', نشریه مهندسی عمران امیرکبیر, 41(2), pp. 65-69. doi: 10.22060/miscj.2009.242
Peyghani, E., Tayebiii, A.. On Infinitesimal Conformal Transformations of the Tangent Bundles with the Generalized Metric. نشریه مهندسی عمران امیرکبیر, 1388; 41(2): 65-69. doi: 10.22060/miscj.2009.242


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.